MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SECURE CONNECT LOCATOR; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO SECURE CONNECT LOCATOR; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 521200380100
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the charging brick for the secure connect locator broke off at the power prongs after being bumped, leading to accessible ac current.There are no reports of patient involvement or adverse consequences.

Brand Name
SECURE CONNECT LOCATOR
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11940857
Report Number0001831750-2021-00937
Device Sequence Number11790521
Product Code FNL
UDI-Device Identifier07613327520453
UDI-Public07613327520453
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K103536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number521200380100
Device Catalogue Number521200380100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1